Wydział Matematyki i Informatyki UJ - lista publikacji

1-49 z 49.

1996

46.
Homogenization of Hyperbolic-Parabolic Equations in Perforated Domains, UNIVERSITATIS IAGELLONICAE ACTA MATEMATICA (1996), 59-72
44.
Two applications of the complex interpolation method, PROCEEDINGS OF THE WORKSHOP "FUNCTIONAL ANALYSIS: METHODS AND APPLICATIONS" (COSENZA, 1995). Rend. Circ. Mat. Palermo (2) Suppl. No. 40 (1996), 57--62
43.
The complex Monge-Ampere operator in hyperconvex domains, ANN. SCUOLA NORM. SUP. PISA CL. SCI. (4) 23 (1996), no. 4, 721--747 (1997)
42.
39.
On polyhedra with centrally symmetric faces, JOURNAL OF NATURAL GEOMETRY vol. 10 (1996), 149-156
38.
On Bertini-type theorem for weakly-normal complex analytic sets, UNIV. IAGEL. ACTA MATH. no. 33 (1996), 119--124
37.
Antoni Leon Dawidowicz, A.Rembiecha-Czapkiewicz
Outliers elimination test in two-dimensional space, OPUSCULA MATH. no. 16 (1996), 5, 13, 21--26
36.
Antoni Leon Dawidowicz, K.Twardowska
A relation between the Stratonovich and Itô equations, with integrands of delayed argument, PROBASTAT '94 (SMOLENICE CASTLE, 1994). Tatra Mt. Math. Publ. 7 (1996), 269--274
35.
34.
Admissible operations and product preserving functors, NEW DEVELOPMENTS IN DIFFERENTIAL GEOMETRY (DEBRECEN 1994) MATH. APPL. 350, KLUVER ACAD. PUBL. DORDREHT (1996), 179-192
31.
Asymptotically periodic motions in pseudo-processes, UNIV. IAGEL. ACTA MATH. no. 33 (1996), 73--86
30.
Piotr Kobak, A.Swann
Classical nilpotent orbits as hyper-Kähler quotients, INTERNAT. J. MATH. 7 (1996), no. 2, 193--210
28.
Sławomir Kołodziej, J.Thorbiörnson
Separately harmonic and subharmonic functions, POTENTIAL ANAL. 5 (1996), no. 5, 463--466
27.
A class of representing measures on the bidisc, UNIV. IAGEL. ACTA MATH. no. 33 (1996), 87--93
26.
Wojciech Kucharz, J.Bochnak
A characterization of dividing real algebraic curves, TOPOLOGY 35 (1996), no. 2, 451–455
24.
Wojciech Kucharz, J.Bochnak
Complete intersections in differential topology and analytic geometry, BOLL. UNIONE MAT. ITAL. SEZ. B ARTIC. RIC. MAT. (8) 10 (1996), no. 4, 1019–1041
23.
A characterization of the complex affine line, MANUSCRIPTA MATH. 91 (1996), no. 2, 145–149
22.
Natural operators lifting functions to cotangent bundles of linear higher order tangent bundles, THE PROCEEDINGS OF THE 15th Winter School "Geometry and Physics" (Srní, 1995). Rend. Circ. Mat. Palermo (2) Suppl. No. 43 (1996), 199--206
21.
20.
Natural operators lifting vector fields on manifolds to the bundles of covelocities, THE PROCEEDINGS OF THE WINTER SCHOOL "GEOMETRY AND PHYSICS" (SRNÍ, 1994). Rend. Circ. Mat. Palermo (2) Suppl. No. 39 (1996), 105--116
18.
On a universal axiomatization of the real closed fields, ANN. POLON. MATH. 65 (1996), no. 1, 95--103
17.
Shadowing, expansiveness and hyperbolic homeomorphisms, J. AUSTRAL. MATH. SOC. SER. A 61 (1996), no. 1, 57--72
16.
A characterization of affine cylinders, MONATSH. MATH. 121 (1996), no. 1-2, 113--124
15.
On rigidity of affine surfaces, PROC. AMER. MATH. SOC. 124 (1996), no. 7, 2175--2184
14.
On curvature homogeneous and locally homogeneous affine connections, PROC. AMER. MATH. SOC. 124 (1996), no. 6, 1889--1893
13.
Wiesław Pawłucki, E.Bierstone,P.D.Milman
Composite differentiable functions, DUKE MATH. J. 83 (1996), no. 3, 607--620
11.
Remarks on Jackson's theorem in RN, EAST J. APPROX. 2 (1996), no. 3, 301--308
10.
On the ring of locally bounded Nash meromorphic functions, BULL. AUSTRAL. MATH. SOC. 54 (1996), no. 3, 503--507
9.
Seminormality of operators from their tensor product, PROC. AMER. MATH. SOC. 124 (1996), no. 1, 135--140
8.
Operators preserving orthogonality of polynomials, STUDIA MATH. 120 (1996), no. 3, 205--218
7.
A note on the solution of the two-dimensional Wa?ewski equation, BULL. POLISH ACAD. SCI. MATH. 44 (1996), no. 2, 245--249
6.
Piotr Tworzewski, Tadeusz Winiarski, J.Apel,J.Stückrad
Reduction of everywhere convergent power series with respect to Gröbner bases, J. PURE APPL. ALGEBRA 110 (1996), no. 2, 113--129
5.
A separation condition for polynomial mappings, BULL. POLISH ACAD. SCI. MATH. 44 (1996), no. 3, 327--331
4.
Homology properties of PAS sets on topological manifolds, UNIV. IAGEL. ACTA MATH. no. 33 (1996), 109--113
3.
The Kobayashi metric for non-convex complex ellipsoids, COMPLEX VARIABLES THEORY APPL. 29 (1996), no. 1, 59--71
2.
Automorphism group of some special domain in Cn, UNIV. IAGEL. ACTA MATH. no. 33 (1996), 185--189
1.
Carathéodory balls in convex complex ellipsoids, ANN. POLON. MATH. 64 (1996), no. 2, 183--194